Non-equilibrium stationary states in the symmetric simple exclusion with births and deaths

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2012) Non-equilibrium stationary states in the symmetric simple exclusion with births and deaths. Journal of Statistical Physics, 147 (3). pp. 519-528. ISSN 0022-4715

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Dimitrios Tsagkarogiannis
Date Deposited: 21 Jul 2014 08:57
Last Modified: 21 Jul 2014 08:57
URI: http://sro.sussex.ac.uk/id/eprint/49351
📧 Request an update